# SDR SWAA2023061547678

- Difficulty date: May 11, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 66,403 hours, 34,323 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Balance Weight
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AILERON BALANCE ADJUNTO WEINGHT LOC BALANCE BAY NO 5 UPPER AND LOWER AT RT WING (2 EA) 2023-310531<[01] REPLACED AILERON BALANCE WEIGHT LOC. BALANCE BAY #5 UPPER AND LOWER RT WING IAW B737-700 SRM 51-60-01-0G-0 STEP 5.A (5)(D);[02] REPLACED AILERON BALANCE WEIGHT LOC. BALANCE BAY #5 UPPER AND LOWER RT WING IAW B737-700 SRM 51-60-01-0G-0 STEP 5.A (5)(D) RII
